# SDR UPS404437

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND A DEEP DENT IN THE FUSELAGE SKIN JUST INBOARD FWD OF AFT JACKPOINT BODY STATION 2598.  MAINTENANCE CHECKED THE DENT PER SRM 53-30-01 AND FOUND TO BE OUT OF LIMITS.  INSTALLED DOUBLER AT STA 2598 AROUND JACKPOINT PER SRM 53-30-03 FIGURE 1A.
